MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION POLARIS X; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BOSTON SCIENTIFIC CORPORATION POLARIS X; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number 86080
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
During procedure, the polaris x was selected for use.It was reported that the tip end peels off and the wire protrudes.The device has been replaced and the procedure was completed successfully with no patient complications.The product will be returned.
 
Additional Manufacturer Narrative
The polaris x catheter was evaluated by boston scientific.Upon receipt at our post market quality assurance laboratory, device was visually inspected and it was observed that the device has a damage in the tip region; the tip electrode and ring 1 are partially detached of the central support.Laboratory analysis was able to confirm the reported event of tip damaged/defective.
 
Event or Problem Description
During procedure, the polaris x was selected for use.It was reported that the tip end peels off and the wire protrudes.The device has been replaced and the procedure was completed successfully with no patient complications.The product was returned for further analysis.

Brand Name
POLARIS X
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
angela hinkley
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key19973425
Report Number2124215-2024-49962
Device Sequence Number7115408
Product Code DRF
UDI-Device Identifier08714729270164
UDI-Public08714729270164
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K003452
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/21/2025
Device Model Number86080
Device Catalogue Number86080
Device Lot Number0032486594
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2024
Supplement Date Received by Manufacturer10/11/2024
Initial Report FDA Received Date08/13/2024
Supplement Report FDA Received Date11/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown